# SDR P5CA2023042000016

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 83,604 hours, 23,863 cycles
- System (JASC): 2561 · Life Jacket
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

2 EA ESCAPE REELS INOP. 2 ESCAPE REELS NEED TO BE RE-STOWED ( FLIGHT CREW/SUPERNUMERARY ESCAPE DEVICES {ALL CARGO CONFIGURATION} INERTIAL ESCAPE REELS ) TRANSFER TO DMI 184127 PER MEL 25-61-01-01 CAT C, DUE 29APR23. MX PROCEDURE C/W.  INSTALLED 2 EACH DEVICE PER AMM 25-61-05/401 & CHECKED OK. CLEARED DMI 184127. MCC NOTIFIED. PLACARD REMOVED.
